# SDR AALA201802029029

- Difficulty date: February 1, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 54,427 hours, 26,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Bent
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR GUST LOCK FOUND BENT,  AND WILL NOT LOCK INTO SLOT.   HITS FUSELAGE. REPLACED GUST LOCK IAW AMM 52-11-00.
